# SDR 5APR577Y49

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N913AF
- Make and model: Pilats PC1247
- Aircraft serial: 1013
- Aircraft time: 1,261 hours, 1,383 cycles
- Engine: Pwa PT6A67
- Engine time: 1,261 hours, 1,383 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759D
- Part serial: P19M7307
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,261 hours, 1,383 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5APR) PILOT REPORTS: LT BRAKE BINDS IN LT TURNS. FOUND LT MLG BRAKE ASSY WITH OTBD DISC CRACKED. R & R LT MLG BRAKE ASSY WITH SERVICEABLE UNIT.
